Regaine for Men Extra Strength
Zantac Relief Tablets
Pepto Bismol (Bismuth Subsalicylate)
Rennie Tablets (Peppermint)
Olbas Inhaler Nasal Stick
Benylin Mucus Cough Max Honey & Lemon
Benylin Dry and Tickly Cough Syrup
Uniroid HC Ointment Cream
Imodium Syrup SF
Loperamide 2mg Capsules
Fybogel Orange Sachets
Macrobid 100mg (Nitrofurantoin)
Norethisterone (5mg) Tablets
Levonelle Tablets (Pills)
ellaOne Morning After Pills
Vaniqa Cream 11.5%
Dalacin Cream 2% (Clindamycin)
Canesten Thrush Duo Oral Capsule & External Cream
Fluconazole Tablets (Capsules)
Condyline Cutaneous Solution
Clearblue Ovulation Test Digital
Clearblue Digital Pregnancy Test
Clearblue Pregnancy Test (2 Tests)
Imigran Nasal Spray
Duac Gel Once Daily
Lymecycline Capsules Hard
Ventolin Accuhaler (Salbutamol)
Salamol Inhaler (Salbutamol) Easi-Breathe
Colpermin IBS Relief Capsules
Alverine Citrate Capsules
Buscopan Cramps Tablets
Buscopan IBS Relief Tablets
Balneum Plus Cream
Balneum Plus Bath Oil
Cetraben Bath Additive
Telfast Tablets (Fexofenadine)
Nasonex Nasal Spray
Tamiflu Tablets (Oseltamivir)
Paracetamol Oral Suspension
Ibuprofen for Kids
Benylin Children's Chesty Cough Syrup
Ovex Suspension Family Pack
Ovex Family Pack (Tablets)
Gaviscon Advance Liquid (Syrup)
Gaviscon Chewable Tablets
WindSetlers Gel Caps
Wind-Eze Gel Caps
Bazuka Extra Strength Gel
Bazuka Treatment Gel
Scholl Freeze Verruca & Wart Remover
Orlistat 120mg Tablets
Alli Weight Loss Pills
Xenical Tablets (Capsules)
Champix Tablets Initiation Pack
Champix Tablets Maintenance Pack
Nicorette Gum 2mg
Optrex Allergy Eye Drops
Optrex Bloodshot Eye Drops
Chloramphenicol Eye Ointment (1.0%)
Hypromellose Eye Drops
EarCalm Spray (5ml)
Care Sodium Bicarbonate Ear Drops
Otex Ear Drops
Otex Olive Oil Ear Drops
Orajel Mouth Gel
Daktarin Oral Gel (Suagr Free)
Anbesol Adult Strength Gel
Iglu Gel Mouth Ulcer Treatment
Daktarin Aktiv Cream
Lamisil Once Cream
Daktarin Intensiv Cream
Flexitol Heel Balm
Kalms Day Tablets
Kalms One A Night
Nytol Anti-Snoring Throat Spray
Nytol Herbal Tablets
KN95 Face Mask
Sanitirex Hand Sanitiser Gel (50ml)
Plain packaging with no medical stamps or marks
No appointment or long waiting times
Your information stays with us and private payment
Dispensed by registered UK pharmacists
Order your medication in a few clicks. Our process is easy,
fast and secure.
Fill out a questionnaire so our doctor can assess if the
treatment is suitable for you.
Choose the medication you require.
Add delivery details and complete payment process.
Hedrin lotion is a treatment used in adults or children over six months of age to treat head lice. It contains an active ingredient known as Dimeticone that coats the louse and makes it immobile.
Hedrin Lotion is considered an effective treatment against head lice because it contains 4% of dimeticone, which works by coating the lice destroying their ability to survive. Since lice can survive underwater by attaching themselves on the hair shaft, Hedrin lotion blocks their ability to move, and eventually, the lice end up dying of starvation or gut rupture.
For the medication to be effective, Hedrin Lotion is applied on dry hair for at least eight hours or overnight. The second treatment is then applied after seven days, to kill any new lice that might have been hatched after the first treatment.
Hedrin Lotion is for external purposes only and is used by children over 6 months and adults.
Hedrin Lotion does not require a prescription, but proper adherence to instructions is needed. You can obtain the medicine at your nearest pharmacy or online as a treatment for head lice on children over six months or adults. Bear in mind that you might need an online consultation with a medical doctor to determine whether Hedrin Lotion is the right medication for you. That said, you are very welcome to book an appointment with a health expert at Click Pharmacy to discuss how best to use this product.
Each unit or Hedrin Lotion weighs 5oml, can be bought online in a one, two or three-month pack, and will be sent directly to you by Next Day Delivery.
Hedrin Lotion should be used once every seven days. Apply the first treatment on dry hair and leave it on overnight or least for eight hours. Wash your hair the next day with a shampoo and rinse it off to dry. Apply the second treatment after seven days to get rid of the lice that might have hatched in that period. One 50ml bottle of Hedrin Lotion is enough for this two-dose treatment. Nonetheless, the amount you need to cover your hair entirely from root to shaft depends on your hair length. In case you have long hair, you will need a bigger bottle.
This medication is suitable for adults and children over the six months of age.
Hedrin Lotion is a topical medication that is to be used for external purposes. For practical use, start by applying a generous amount of lotion on dry hair. Ensure that the whole scalp is covered.
Spread the applied lotion from the roots of the hair shafts to the tips. Leave the hair to air dry.
Allow the lotion to stay on for at least 8 hours or overnight. On the next morning, wash hair with shampoo, rinse and dry as necessary. Repeat this process after seven days to eradicate any lice that might’ve hatched in that time. Do not skip this treatment as doing so may result in a lice infestation.
Remember to inspect other family members for head lice and have treated accordingly at the same time. Especially the family members who are in close contact with the patient, as lice spread through head to head contact.
Always check label and instruction for proper and effective use of the medication.
Hedrin Lotion contains 4% of the active ingredient dimeticone. This type of silicone works by rendering lice immobile, thus killing them on the spot. Since lice usually survive even underwater by attaching themselves on the hair shaft, Hedrin Lotion coats them, and eventually the lice die of starvation or gut rupture in case they’ve fed.
After the first treatment, which is left overnight, Hedrin Lotion is then reapplied to ensure no hatched lice have been left behind. Therefore, if the lice infestation continues after the second treatment, or the lice keep recurring seek the help of a medical expert or a pharmacist near you.
Hedrin Lotion has side effects, but not everyone might experience them
For instance, you might experience slight irritation if you apply the medication on broken skin.
Other side effects include itching, flaking of the scalp, and irritation. Sometimes one might also experience irritation around the eyes and hair loss. Nonetheless, it is important to stop using the medication and seek medical attention from your GP or hospital if you notice any of these symptoms.
Do so, too, if you experience other side effects are not listed on the patient leaflet.
Always check label and patient instruction before using the medication. You may also speak to your doctor or consult our specialists at Click Pharmacy should you require any further advice.
Do not begin treatment using Hedrin Lotion if you exhibit allergic reactions towards dimeticone or any ingredient listed on the medication. For infants under the age of 6 months, this lotion should be applied under medical supervision. Otherwise, Hedrin Lotion is only for children over 6 months and adults.
In case you use the medication and you experience, weals, a rash or difficulties breathing, wash off the treatment with shampoo and seek medical assistance.
Hedrin Lotion does not affect one's ability to drive or operate the machine, and neither does it cause harm to a pregnant or breastfeeding mother. Nonetheless, as with all medication, seek medical advice if you are to use Hedrin Lotion while pregnant or breastfeeding.
The active ingredient in all of the above medications is dimeticone. However, while Hedrin Lotion takes an overnight first and second application for the treatment to be effective, Hedrin Once Spray Gel and Hedrin Once Liquid Gel kill lice within one 15-minute application. Hedrin Once Spray Gel also contains an ingredient known as Penetrol to aid in fast-acting thus shortening the amount of time it takes for the treatment to work.
Always read the patient information leaflet before starting your treatment. The patient information can be found here.
02 October 2020